# SDR DL72L991881

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651750565
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A DAMAGED SHEAR TIE ON THE FUSELAGE FRAME AT FS  1263 WAS FOUND BETWEEN STRINGERS 12L AND 14L.  THIS DAMAGE  WAS REPAIRED PER ERA 333487-14.
